# SDR SWIA201333129

- Difficulty date: March 29, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 28,350 hours, 22,838 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL A/C PITCHED DOWN AND NEITHER YOKE COULD BE PULLED BACK.  AUTOPILOT HAD BEEN DISCONNECTED.  AT 200 FT AGL YOKE RELEASED.  (FLT 7333)  REPLACED ELEVATOR SERVO, OPS CHECK GOOD IAW AMM. PN: 622-5027-101 SN: 1CJ6C SN OFF: 13KKUF
